# SDR USAA20100119SB008

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT ON EXTERIOR OF AIRCRAFT, RIGHT SIDE NEAR AFT CARGO PIT, WAS INOPERATIVE.  MAINTENANCE RECONNECTED WIRE TO LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
